# SDR AALA202511183097

- Difficulty date: October 29, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5347043621000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER SPLICE INBD SIDE ON LOWER SILL AT LEVEL OF FR66 STRG 23L. MEASURES OF CORROSION: L= 0.950 IN, W= 0.550 IN, D= 0.025 IN. MAINTENANCE REPLACED UPPER SPLICE, INBOARD POSITION LOCATED ON LOWER SILL ON FR 66 AT LEVEL OF STRG 23L IAW SRM 51-42-11-801,  SRM 51-72-11-911-001, AND DRAWING E53474250.
